MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number OCCLUDER
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the evo occluder.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could confirm the reported issue.To solve it, occluder was replaced, firmware updated, pinpoint calibration performed and unit tested extensively.All tests passed.Therefore, the replaced unit was released to customer.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an electronic venous occluder (evo) gave an error message during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
No other similar complaints have been registered on the clamp involved since its installation in 2015.Based on the limited information collected and on the similar complaints investigation, the clamp failure may be caused by boards electrical/electronic fault and/or motor mechanical deviation.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20693059
Report Number9611109-2024-00550
Device Sequence Number15599511
Product Code DWF
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)150811
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOCCLUDER
Device Catalogue Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown